# SDR AALA200802572

- Difficulty date: September 24, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 9936533057
- Condition: Corroded
- Location: Bs 211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL GALLEY INBD TIE DOWN BRACKET CORRODED BEYOND LIMITS AT STATION 211.  REPLACED TIE DOWN BRACKET IN ACCORDANCE WITH AARD 53-20-00-16.
